# SDR UALA2008111303291

- Difficulty date: June 10, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 32,869 hours, 9,082 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 8244
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE LOOP 2 STATUS MESSAGE WOULD NOT RESET.  FOUND TOP REAR AND BOTTOM FWD LOOPS BAD.  REPLACED TOP AFT AND FWD LOWER LOOPS 1 AND 2 OP CHECKED GOOD.  AC OK FOR SERVICE.
